| Catalog Number |
101011060 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
09/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
Event or Problem Description
It was reported that patient had his hip replaced on (b)(6) 2025 by surgeon.He came into the er feeling sick, a fever, and hip pain.After examination, it was determined that his left hip was infected.Surgeon decided to do a revision surgery where all the implants were explanted, a thorough debridement was done, and then new components were implanted.Activity level: yes, doi: on (b)(6) 2025, dor: on (b)(6) 2025, affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 101011060, lot -4313610) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 101011060, lot -4313610) combination.H11 additional narrative: added: d10 (concomitant).Recaptured codes on h6 (health effect - clinical code).